Makale
Tam Makale
Uluslararası
2011
Some Results for Finite Families of Uniformly L Lipschitzian Mappings in Banach Spaces
Thai Journal of Mathematics
Cilt 9 · ss. 295–307 · 01.01.2011
Atıf için künye
KHAN, S. H., Yıldırım, İ., & Özdemir, M. (2011). Some Results for Finite Families of Uniformly L Lipschitzian Mappings in Banach Spaces. Thai Journal of Mathematics, 9, 295–307.
BibTeX
@article{khan2011-72773,
author = {KHAN, Safeer Hussain and Yıldırım, İsa and Özdemir, Murat},
title = {Some Results for Finite Families of Uniformly L Lipschitzian Mappings in Banach Spaces},
journal = {Thai Journal of Mathematics},
year = {2011},
volume = {9},
pages = {295--307},
issn = {1686-0209},
url = {https://akademik.atauni.edu.tr/yayinlar/72773-some-results-for-finite-families-of-uniformly-l-lipschitzian-mappings-in-banach}
}